Alert archive / Maine / Tornado Warnings in 2013

Tornado Warning 3, NWS Caribou, ME

June 2, 2013Aroostook County, Maine

NWS Caribou, ME issued this tornado warning at Jun 2, 2013, 4:18 PM EDT for Aroostook County, Maine. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2013, 4:18 PM EDT (20:18 UTC)
Expired
Jun 2, 2013, 4:45 PM EDT
In force
27 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 110 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:33 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 8.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WFUS51 KCAR 022018
TORCAR
MEC003-022045-
/O.NEW.KCAR.TO.W.0003.130602T2018Z-130602T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
418 PM EDT SUN JUN 2 2013

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...

* UNTIL 445 PM EDT

* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
  NORTHWEST OF LORING...OR 11 MILES SOUTHWEST OF VAN BUREN...MOVING
  EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAMLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4707 6779 4694 6778 4692 6820 4704 6821
      4711 6788
TIME...MOT...LOC 2015Z 263DEG 31KT 4702 6805

$$

FITZSIMMONS
2 follow-up statements
616 
WWUS51 KCAR 022037
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
437 PM EDT SUN JUN 2 2013

MEC003-022045-
/O.CON.KCAR.TO.W.0003.000000T0000Z-130602T2045Z/
AROOSTOOK ME-
437 PM EDT SUN JUN 2 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
NORTHEASTERN AROOSTOOK COUNTY...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO WITH A STORM SHOWING ROTATION.  THIS 
STORM WAS LOCATED SOUTHWEST OF HAMLIN...OR 8 MILES NORTH OF 
LIMESTONE...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMLIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4707 6779 4694 6778 4693 6796 4709 6799
      4711 6788
TIME...MOT...LOC 2036Z 265DEG 31KT 4702 6782

$$

FITZSIMMONS
529 
WWUS51 KCAR 022045
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
445 PM EDT SUN JUN 2 2013

MEC003-022054-
/O.EXP.KCAR.TO.W.0003.000000T0000Z-130602T2045Z/
AROOSTOOK ME-
445 PM EDT SUN JUN 2 2013

...THE TORNADO WARNING FOR NORTHEASTERN AROOSTOOK COUNTY WILL EXPIRE
AT 445 PM EDT...

THE STORM RESPONSIBLE FOR THE TORNADO WARNING IS MOVING INTO NEW 
BRUNSWICK. A FUNNEL CLOUD WAS REPORTED NEAR LORING BY LOCAL MEDIA. 

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.

LAT...LON 4707 6779 4694 6778 4693 6796 4709 6799
      4711 6788
TIME...MOT...LOC 2044Z 265DEG 31KT 4702 6772

$$

FITZSIMMONS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this tornado warning went out at Jun 2, 2:57 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 2, 2:57 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
257 PM EDT SUN JUN 2 2013

.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING VERY
SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND
DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE
LATTER PART OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
INSTABILITY ACROSS THE AREA WILL CONTINUE INTO THE NIGHT AS THE
COLD FRONT MOVES INTO MAINE. THE COLD FRONT WILL WORK ITS WAY INTO
THE COAST WATERS TOMORROW MORNING. INSTABILITY WILL CONTINUE
ACROSS NRN ME AS THE UPPER LOW SLOWLY WORKS ITS WAY ACROSS SRN
QUEBEC. HIGHER PRESSURE WILL BUILD INTO WRN MAINE TOMORROW
AFTERNOON.

LOADED A BLEND OF LAMP/RUC FOR WND/SKY/POP/QPF. MAINTAINED FCSTD
SEAS FROM PREVIOUS FCST. BLENDED NAM/RUC FOR TEMPS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
A STRONG SHORTWAVE UPPER TROUGH WILL MOVE ACROSS QUEBEC AND THE
CANADIAN MARITIMES EARLY THIS WEEK. A FAST ZONAL FLOW IS EXPECTED
ACROSS EASTERN MAINE DURING THIS TIME FRAME. SCATTERED SHOWERS ARE
ANTICIPATED ACROSS DOWNEAST MAINE MONDAY NIGHT WITH THE DEPARTING
COLD FRONT. A DISTURBANCE IN THE ZONAL FLOW MAY BRING SCATTERED
SHOWERS ACROSS FAR NORTHERN MAINE TUESDAY.

EXPECT SKIES TO CLEAR FROM WEST TO EAST TUESDAY AFTERNOON AS THE
TROUGH AXIS PASSES TO OUR NORTH. IT WILL BE BREEZY AS WELL WITH
WEST TO NORTHWEST WINDS 15 TO 25 MPH. MOSTLY CLEAR WEATHER IS
EXPECTED TUESDAY NIGHT AND WEDNESDAY. A SEASONABLY COOL AND DRY
CANADIAN AIRMASS MOVES IN WITH TEMPERATURES 5 TO 10 DEGREES BELOW
NORMAL FOR EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
TEMPERATURES WARM A BIT LATE THIS WEEK AND INTO NEXT WEEKEND AS A
SOUTHWEST FLOW ALOFT DEVELOPS. TROPICAL MOISTURE IS FORECAST TO
MOVE UP THE EAST COAST IN RESPONSE TO A DISTURBANCE MOVING FROM
THE EASTERN GULF OF MEXICO TO SOMEWHERE OFF THE CAROLINA COAST.
CONFIDENCE IS LOW IS ANY GIVEN SOLUTION FIVE TO SEVEN DAYS IN
ADVANCE.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR CIGS AND VSBY WILL BE REDUCED TO LIFR IN
THUNDERSTORMS. THUNDERSTORMS MAY BE SEVERE THE REMAINDER OF THE
AFTERNOON INTO EVENING PRODUCING WND GUSTS 50 KTS OR
GREATER...LARGE HAIL...AND HEAVY DOWNPOURS. CONDITIONS WILL SLOWLY
IMPROVE TOMORROW STARTING LATE MORNING AS THE FRONT MOVES INTO THE
GULF OF MAINE.

SHORT TERM: MVFR CIGS WILL BE POSSIBLE IN SCATTERED SHOWERS AT
KHUL/KBGR/KBHB MONDAY NIGHT. OTHERWISE VFR CONDITIONS ARE EXPECTED
TUESDAY THROUGH WEDNESDAY AT ALL TAF SITES.
&&

.MARINE...
NEAR TERM: AN SCA IS IN EFFECT THROUGH THE PERIOD. BUILDING SEAS
IN ADVANCE OF AN APPROACHING COLD FRONT WILL 10 FT IN THE OUTER
WATERS TOMORROW BEFORE SUBSIDING TOMORROW NIGHT.

SHORT TERM: SCA MAY BE NEEDED TUESDAY AFTERNOON DUE TO WIND GUSTS
IN EXCESS OF 25 KNOTS
&&

.HYDROLOGY...
ANTECEDENT SOIL MOISTURE VALUES ARE IN THE TOP ONE OR TWO PERCENT
IN THE PAST 100 YEARS. HEAVY RAIN IN TRAINING THUNDERSTORMS COULD
BRING ONE TO TWO INCHES OF QPF AT ANY GIVEN LOCATION ACROSS
CENTRAL AND NORTHERN MAINE. A FLASH FLOOD WATCH REMAINS IN EFFECT
UNTIL 8 PM THIS EVENING.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052.

&&

NEAR TERM...NORTON
SHORT TERM...OKULSKI
LONG TERM...OKULSKI
AVIATION...NORTON/OKULSKI
MARINE...NORTON/OKULSKI
HYDROLOGY...OKULSKI
Hazardous weather outlook, Jun 2, 3:02 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EDT SUN JUN 2 2013

MEZ001>006-031915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
302 PM EDT SUN JUN 2 2013

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-011-015-031-031915-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
SOUTHERN PISCATAQUIS-
302 PM EDT SUN JUN 2 2013

...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ016-017-029-030-032-031915-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-NORTHERN WASHINGTON-
302 PM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORTON

In the hours before

Local storm report, Jun 2, 3:10 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     GRAND LAKE MATAGAMON    46.16N 68.79W
06/02/2013  E60 MPH          PENOBSCOT          ME   TRAINED SPOTTER

&&

CB
Local storm report, Jun 2, 3:29 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
329 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND GST     2 S GUERETTE            47.10N 68.31W
06/02/2013  E60 MPH          AROOSTOOK          ME   TRAINED SPOTTER

&&

CB
Local storm report, Jun 2, 3:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
351 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     FLASH FLOOD      EAGLE LAKE              47.04N 68.59W
06/02/2013                   AROOSTOOK          ME   TRAINED SPOTTER

            ESTIMATED 3 INCHES OF RAIN FROM THE 2 THUNDERSTORMS THAT
            HAVE CROSSED THE AREA. WATER FLOWING ACROSS A BACKYARD.

&&

CB
Local storm report, Jun 2, 3:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
358 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     GRAND LAKE MATAGAMON    46.16N 68.79W
06/02/2013  E60.00 MPH       PENOBSCOT          ME   TRAINED SPOTTER

0250 PM     TSTM WND GST     SAINT FRANCIS           47.17N 68.89W
06/02/2013  E60.00 MPH       AROOSTOOK          ME   TRAINED SPOTTER

0328 PM     TSTM WND GST     2 S GUERETTE            47.10N 68.31W
06/02/2013  E60.00 MPH       AROOSTOOK          ME   TRAINED SPOTTER

0348 PM     FLASH FLOOD      EAGLE LAKE              47.04N 68.59W
06/02/2013                   AROOSTOOK          ME   TRAINED SPOTTER

            ESTIMATED 3 INCHES OF RAIN FROM THE 2 THUNDERSTORMS THAT
            HAVE CROSSED THE AREA. WATER FLOWING ACROSS A BACKYARD.

&&

CB
Local storm report, Jun 2, 4:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             VAN BUREN               47.16N 67.94W
06/02/2013  E1.00 INCH       AROOSTOOK          ME   PUBLIC

            QUARTER SIZED HAIL BEGAN AT 400 PM.

&&

CB
Local storm report, Jun 2, 4:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
409 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     FLASH FLOOD      VAN BUREN               47.16N 67.94W
06/02/2013                   AROOSTOOK          ME   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING DOWN THE STREETS IN TOWN.

&&

CB

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:16 PM EDTSpecial Weather StatementCARPiscataquis29 min
Jun 1, 8:49 PM EDTSpecial Weather StatementCARAroostook41 min
Jun 1, 9:14 PM EDTSevere Thunderstorm WarningCARAroostook46 min
Jun 1, 9:54 PM EDTSevere Thunderstorm WarningCARAroostook36 min
Jun 1, 10:26 PM EDTSmall Craft AdvisoryCAR29 hr
Jun 2, 12:48 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis, Somerset42 min
Jun 2, 1:32 PM EDTSevere Thunderstorm WarningCARPiscataquis, Somerset58 min
Jun 2, 2:04 PM EDTTornado WarningCARPenobscot, Piscataquis26 min
Jun 2, 2:08 PM EDTSevere Thunderstorm WarningCARAroostook52 min
Jun 2, 2:28 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot62 min
Jun 2, 2:34 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis, Somerset56 min
Jun 2, 2:58 PM EDTSevere Thunderstorm WarningCARAroostook47 min
Jun 2, 3:03 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot42 min
Jun 2, 3:11 PM EDTTornado WarningCARAroostook34 min
Jun 2, 3:27 PM EDTSevere Thunderstorm WarningCARAroostook48 min
Jun 2, 3:30 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis60 min
Jun 2, 3:35 PM EDTFlash Flood WarningCARAroostook, Penobscot, Piscataquis, Washington5 hr
Jun 2, 3:43 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 2, 3:46 PM EDTSevere Thunderstorm WarningCARAroostook44 min
Jun 2, 5:35 PM EDTFlash Flood WarningCARAroostook, Penobscot, Piscataquis, Somerset3 hr
Jun 2, 5:45 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis45 min
Jun 2, 5:49 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis41 min
Jun 2, 5:51 PM EDTFlash Flood WarningCARPenobscot, Piscataquis3 hr
Jun 2, 6:23 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis37 min
Jun 2, 6:25 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis50 min
Jun 2, 6:46 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis44 min
Jun 2, 7:08 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 2, 7:11 PM EDTSevere Thunderstorm WarningCARAroostook49 min
Jun 2, 7:29 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot46 min

Nearby

Tornado Warnings in Maine, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.